E. Marczewski. Sur les congruences et les propriétés positives d'algèbres abstraites. Colloquium mathematicum, vol. 2 no. 3–4 , pp. 220–228. - Roger C. Lyndon. Properties preserved under homomorphism. Pacific journal of mathematics, vol. 9 , pp. 143–154. - Roger C. Lyndon. Properties preserved in subdirect products. Pacific journal of mathematics, vol. 9 , pp. 155–164. - R. C. Lyndon. Sentences preserved under homomorphisms; sentences preserved under subdirect products. Summaries of talks presented at the Summer Institute for Symbolic Logic, Cornell University, 1957, 2nd edn., Communications Research Division, Institute for Defense Analyses, Princeton, N.J., 1960, pp. 122–124. - R. C. Lyndon. Properties preserved under algebraic constructions. Bulletin of the American Mathematical Society, vol. 65 , pp. 287–299 [Book Review]

Journal of Symbolic Logic 32 (4):533-534 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270217
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,413
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2016-06-30

Total views
34 ( #272,909 of 2,291,823 )

Recent downloads (6 months)
2 ( #575,103 of 2,291,823 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature